It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-23-2013, 11:12 AM   #1
Newbie
(female)
 
Join Date: Oct 2012
Posts: 4
sonymich HB User
Question SOB and sinus tachycardia 2 weeks after ablation

I had an ablation on the 11th (almost 2 weeks ago). They picked up atrial flutter and burned an "extra pathway." They put me on blood thinner for 30 days (xyralto). I suffered tachy episodes for years that would raise my bp and just made me extremely ill. They would happen out of the blue & land me at the ER. I was put on heart medication which kept me out of most episodes but made me feel like I had no life. Before the ablation, I noticed a shortness of breath with exertion that would make me go sit down for a while. The hubby and I went to Florida and i just could not keep up at all. I was extremely drained. We left Epcot after an hour because I became extremely fatigued. I have not been on heart medication for over 2 weeks and 2 days now. While outside a few days ago, I became SOB and had to come back inside and just rest. I did notice my heart rate was climbing to about 126. Yesterday, I began to get some dizzy and nauseated. The heart rate went to over 135 and it did come down but only to about 116 at rest. I felt ill, SOB, & nauseated, so hubby took me to the ER. My bp was elevated, 152/97 and I had sinus tachy but my EKG was normal and all blood work was normal, so I was allowed to go home. This felt similar to the episodes before I was placed on heart medication. I am 47 and want to add that I had 2, 10-20% plaque in LAD (widow-maker) in 2008. I have passed yearly stress tests. Can someone comment on this in the aspect of: Does this mean the ablation did not work? Could this be from surgery & healing? In the back of my mind, I worry about that mild CAD. I guess no one knows what the blockages are at now but I passed my stress test a few months ago. I hate the thought of going back on heart medication. I just want to be able to travel without fear of going into episodes. I know that getting out of breath isn't normal. My lungs are fine. I was in complete perfect health until 2008 and that's when I had a gallbladder attack that led to arteriography & heart issues that never seem to end. I pray to be normal. Much respect to all for any suggestions.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply

Tags
ablation surgery, shortness of breath, tachycardia



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (75), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), cvcman (8), Beefsteak (8), rosier (6), Fizzickle (6)

Site Wide Totals

teteri66 (1139), MSJayhawk (943), Apollo123 (860), janewhite1 (823), Titchou (774), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 03:16 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!